Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fiber preserving cellular decompositions


Author: John J. Walsh
Journal: Bull. Amer. Math. Soc. 78 (1972), 746-748
MSC (1970): Primary 54B15, 57A60; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9904-1972-13015-5
MathSciNet review: 0303545
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Dyer and M. -E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1958), 103-118. MR 19, 1187. MR 92959
  • 2. M. -E. Hamstrom, Regular mappings: A survey, Proc. First Conf. on Monotone Mappings and Open Mappings (SUNY at Binghamton, Binghamton, N. Y., 1970), State Univ. of New York at Binghamton, Binghamton, N. Y., 1971, pp. 238-254. MR 43 #1140. MR 275383
  • 3. M. -E. Hamstrom, A decomposition theorem for E, Illinois J. Math. 7 (1963), 503-507. MR 27 # 1928. MR 151947
  • 4. R. D. Edwards and R. C. Kirby, Deformation of spaces of imbeddings, Ann. Of Math. (2) 93 (1971). MR 283802
  • 5. L. C. Siebenmann, Approximating cellular maps by homeomorphisms(preliminaryversion).
  • 6. N. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 12, 522. MR 39258
  • 7. S. K. Kim, Local triviality of completely regular mappings, Duke Math. J. 38 (1971). MR 286132

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54B15, 57A60, 54C10

Retrieve articles in all journals with MSC (1970): 54B15, 57A60, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13015-5

American Mathematical Society